# SDR QXEA9800816

- Difficulty date: May 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820PH
- Make and model: Dhav DHC8102
- Aircraft serial: 63
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Loose
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHTHAND ELEVATOR BALANCE HORN EXTENSION UPPER SKIN RIVETS LOOSE.  REPLACED RIGHTHAND ELEVATOR HORN EXTENSION UPPER SKIN IAW DASH 8 SRM 55-20-48, PAGE 2 FIGURE 2.
